# SDR DALA2016062905025

- Difficulty date: June 29, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 68,494 hours, 50,547 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Condition: Worn
- Location: Rt Antifloat Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ANTI-FLOAT TAB, OTBD BEARING IS WORN.  R & R WORN BUSHINGS, REF PS 900-9-1, NR 06 REF NR 78 FOR TAB REPLACEMENT.
